# SDR SWAA2024121979119

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 4,680 hours, 2,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R RH HORIZONTAL STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL. IAW AMM 53-31-31
